Aching arm

Hi Ladies

 

I finished my treatment almost a year ago now and have been fine until recently. I had chemo followed by WLE and anc followed by radiotherapy which finished last December. My follow ups with surgeon and oncologist this year have been fine. However over the past few weeks my effected arm has been really aching and also under my arm to the point where I am finding driving difficult. I have also noticed that the ring I wear on my finger feels tighter than normal. I am not sure if I should seek medical advice or not. I would be grateful to hear if anyone else has had this problem and what they have done, if anything, about it. Thank you for reading my thread. x

hi I would see your GP you may have lymphodema and need antibiotics hope not but best to get it checked Hugs Sandra

Hi, I am five years from from mx, reconstruction (implant), chemo and arimidex . I do get a lot of nerve pains under my arm, some days worse than others. The surgeon told me that is normal but if you are finding your fingers are swelling or any swelling on your ‘at risk’ arm I should check with your doctor or breast care nurses just to be sure it is ok.  I do have to take my wedding ring off each night as my fingers are sometimes slightly swollen in the mornings. Hope this helps.

take care.

Christine x

Hi

 

You may have lymphodema, you need to speak to you bcn and arrange an appointment with a specialist lymphodema nurse to identify what the issue is.

 

Take care.

 

Mary

Thank you all ladies for your advice. Have phoned the hospital and now waiting a return call from the nurse. hopefully she will be able to offer some helpful advice. My worry is that it could be the start of lymphedema but  at least if it is I will be able to see someone and get something sorted. thank you all again.